# SDR COMA2009030550090

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 22,186 hours, 18,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 262B
- Condition: Faulty
- Location: Te Flap
- Part time: 31,175 hours, 27,533 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO LGA RECEIVED FLAPS FAIL CAUTION MSG AT 30 DEG.  A/C LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.  ALSO REPLACED LEFT BPSU.
